# SDR UPS98225379

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SEAT TRACK STA 1110 TO 1130 RBL 45 HAS CORROSION ON TOP AND BOTTOM OF FLANGES.  REMOVED ALL CORROSION AND REMOVED AND REPLACED SEAT TRACK SPLICES IAW SRM 53-10-5 AND 51-10-6.
